# SDR DALA2018010800136

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 112,697 hours, 20,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW UPPER CANTED PRESSURE DECK IS CRACKED ALONG CHEM MILL LINE APPROXIMATELY 3 FT OTBD OF KEEL. COMPLIED WITH ERA 564491.
